# SDR MASA200602156

- Difficulty date: August 23, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N27185
- Make and model: Cndair CL6002B19
- Aircraft serial: 7185
- Aircraft time: 23,816 hours, 18,426 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Exterior
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH 7302 JFK - LEFT EXTERIOR EMERGENCY EXIT LIGHT LENS LOOSE.  MX TIGHTENED THE LENS.  NO FURTHER ACTION REQUIRED.
